Health and Wellness

More Nursing Homes Deaths After Vaccines Reported Similar to Norway

Residents of nursing homes in Kentucky and Arkansas died after taking COVID Vaccines has been confirmed. Four seniors died in Kentucky right after their vaccination. Three of these people had the virus before getting their vaccines.

Four seniors died in Arkansas, too. The deaths were reported a week after they got vaccinated. Each of the seniors tested positive post mortem.

The Vaccine Adverse Event Reporting System (VAERS) provided nformation on these deaths.

According to VAERS, Kentucky seniors received the Pfizer-BioNTech vaccine. One of the seniors, an 88-year-old woman was “14+ days post covid” and received the shot while she was “unresponsive in her room.” She died an hour and a half later.

The same happened to an 88-year-old man.

Within 4 minutes of getting a vaccine injunction, another woman began vomiting, lost her breath, and died later that night.

Another 85-year-old died two hours after getting the vaccine.

CDC’s Dr. Sarah Oliver claimed, “Data from both clinical trials suggests that people with prior infection are still likely to benefit from vaccination.”

Rep. Thomas Massie (R-Ky.) disagreed with that information, and the agency corrected the statement.

“CDC is aware of reports of increased reactogenicity (such as fever, chills, and muscle aches) in persons who have had COVID-19,” said a spokesman.

These deaths are similar of the December 2020 VAERS reporting four prior deaths in Arkansas. A 65-year-old got the Moderna vaccine and died two days later. Three other seniors died a week after getting their shot on Dec. 22. An 82-year-old died six days after getting his shot.

 “After vaccination, patient tested positive for COVID-19,” the report stated.

An unnamed person reported the death of the 90-year-old senior. Another report indicated The death of a 78-year-old.

Norway has confirmed 23 people died right after getting their vaccine shots. In their reports, they noted “these side effects are common in patients vaccinated with the Phizer-BioNTech and Moderna vaccines. These shots cause fever, nausea, and diarrhea.”

The symptoms “may have contributed to fatal outcomes in some of the frail patients.”

“There is a possibility that these common adverse reactions, that are not dangerous in fitter, younger patients and are not unusual with vaccines, may aggravate underlying disease in the elderly,” said Steinar Madsen, medical director of the Norwegian Medicines Agency.

1 reply »

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s